University Links: Home Page | Site Map
Covenant University Repository

Addendum: On Convergence and Stability of the Generalized Noor Iterations for a General Class of Operators

Akewe, H and Olaleru, J.O. (2014) Addendum: On Convergence and Stability of the Generalized Noor Iterations for a General Class of Operators. British Journal of Mathematics & Computer Science, 4 (21). pp. 3103-3104. ISSN ISSN: 2231-0851

[img] PDF
Download (267Kb)
Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mrs Patricia Nwokealisi
Date Deposited: 15 Sep 2017 10:33
Last Modified: 15 Sep 2017 10:33
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/9326

Actions (login required)

View Item View Item